# SDR IPXA2014071883643

- Difficulty date: June 19, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 28,433 hours, 19,662 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 65261214
- Condition: Corroded
- Location: Cargo Door Vent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION CP16, UPPER MAIN CARGO DOOR,  VENT DOORS BOTH CORRODED UNDER SEAL AT BOTTOM EDGE.   REMOVED ACCESS PANEL OF CARGO DOOR VENT DOORS IAW SRM 51-40-02-06.  REMOVED UPPER VENT DOORS BOTH IAW AMM 52-32-02-004-001.   INSTALLED UPPER MAIN CARGO DOOR VENT DOORS BOTH IAW AMM 52-32-11-424-044.
